A Khintchine--Groshev Type Theorem in Absolute Value over Complex Numbers

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 47, (2017), Pages 57-67


Mumtaz Hussain

Department of Mathematics and Statistics

La Trobe University,

P.O. Box 199,

Bendigo Victoria 3552,

Australia

mailto:m.hussain@latrobe.edu.au

mailto:drhussain.mumtaz@gmail.com






Abstract In this paper we prove a Khintchine--Groshev type theorem for simultaneously small linear forms, i.e. the linear forms which are close to the origin, over complex number system.

Keywords Metric Diophantine approximation; Khintchine--Groshev type theorem, MIMO.

Classification (MSC2000) Primary: 11J83; Secondary 11J13, 11K60

Full text

Full paper

Personal tools